Translator Disclaimer
March, 1973 Adaptive Policies for Markov Renewal Programs
Bennett L. Fox, John E. Rolph
Ann. Statist. 1(2): 334-341 (March, 1973). DOI: 10.1214/aos/1176342370

Abstract

We recast a class of denumerable-state, infinite-action Markov renewal programs with unknown parameters as one-state programs with actions corresponding to stationary policies in the original program. Under suitable conditions we find an adaptive (nonstationary) optimal policy in the sense of maximizing long-run expected reward per unit time.

Citation

Download Citation

Bennett L. Fox. John E. Rolph. "Adaptive Policies for Markov Renewal Programs." Ann. Statist. 1 (2) 334 - 341, March, 1973. https://doi.org/10.1214/aos/1176342370

Information

Published: March, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0259.90056
MathSciNet: MR351430
Digital Object Identifier: 10.1214/aos/1176342370

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.1 • No. 2 • March, 1973
Back to Top